# SDR DALA2019030601583

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,389 hours, 21,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 MAIN CABIN FLOORBEAM UPPER CHORD HAS A CRACK AT RADIUS BS 700 LBL 45. CORRECTIVE ACTION: REMOVED EXISTING REPAIR FROM MAIN CABIN FLOORBEAM UPPER CHORD STA 700 LBL 45 AND INSTALLED NEW REPAIR IAW ER/A # 575613-14 REV ORIGINAL. (0970864)
